i am alone at home having trouble breathing and have already been to hospital. I do not know why but am second guessing myself. Am I just paniced because i am alone. It is harder to breath now then when I came home just took my ventaline and not really helping but just wote from sleep and took it and now SCARED. can not Afford an ambolance*.
maybe just someone to talk to may helpI do not know????
I had an experience several years ago that has made me afraid to be alone, so I know what you are dealing with. I have to tell myself, I am fine! I am fine! I say it over and over hoping to believe it and sometimes it works. Sometimes, I have to call someone and ask them to talk me through the "attack" and they are most considerate. Do you have someone you can call and will understand and hang on the phone for a few minutes until you get past the "panic"? Blessings!
I LIVe alonE and TOTTALY UNderSTAND how you feel.
Panic attacks are dreacful things - they make you feel like you are about to die - have a heart attack or restrict your breathing
I have SUFFERED for a few years now - BUT the GOOD NEWS I:=
The more you have the more you learn to control them - SUDDENLY they just stop and are not soo severe -
Try to relax - nobody is going to harm you - You will get better very soon and each time you have one - you remember what helped last time and you get better at it..
BLESS YOU - REMEMBER YOU ARE not alonE - it is VeRY COMMON
My attacks are a result of smoking weed - WEED can cause paranoia and panic attacks... and it takes a few years to get it out of your system
I use an inhaler for asthma, and inhalers are stimulants. There have been times when I've used my inhaler, and gotten more anxious because of it.
Try not to over use your rescue inhalers, when your heart is palpatating heart is a sign its too much , if u have acold seek a doctor in respitory medicine or a asthma clinic, or speech therapist, because i have learned this year that heartburn causes gerd and damages the vocal cords if you ignore the acid in your throat at bed time.. try nexium as you may breathe that into your lungs and it can kill u..??
Have u checked into vcd vocal cord dysfunction, so many people may have the disease and its totally ignored, so important to check it out especially if its not helping you to get better. Make an appoinment with the asthma doctor that will give you spiromerty test, that helps rate your lung fuction,, IF LIPS, FACE, NECK ARE BLUE GET TO THE er NOW AND TELL THEM THEY NEED TO TREAT YOU FOR VCD, BREATHING EXERCISES.. IMPORTANT GOD BLESS
panic attacks are really scary and always feel like something worse is going on. after i had my first severe one i could not be left alone. mostly because whenever i was i phsyced myself out so badly i made myself have one.
just take deep breaths and realize everything is okay, and your the only one making you feel this way
This sounds as though you may have anxiety. Using your inhaler could actually increase your heart rate and induce a panic attack. Many people who experience anxiety and have asthma or other breathing related problems will confuse anxiety and panic attacks with this, not getting to the real source. Speak to your doctor and see if you could try anti-anxiety medications (the ones that are not addictive) and possibly some therapy to learn coping skills and diversion activities to help reduce this. If you find the source, you may not have to worry about the symptoms anymore.
When you start to get the feeling of Panic attack, don't let your mind run with it. I say to my self, stop this i am fine, relax, go some where calm in your mind and take slow breathes. If this doen't work you should seek help asap, and from someone that is a specialist.. Asthma drugs like prednisone make you feel really spacey and can cause panic attacks. Over using in halers is not a good idea as you build a tolerance in your lungs, but the brain is a different story all the best.
All the best ww